MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 CAS LIGAMENT TENSOR SIZE 4-XF; SURGICAL ACCESSORIES : ALIGNMENT DEVICES

DEPUY INTERNATIONAL LTD - 8010379 CAS LIGAMENT TENSOR SIZE 4-XF; SURGICAL ACCESSORIES : ALIGNMENT DEVICES
Model Number 1299-01-081
Medical Device Problem Codes Incorrect Measurement (1383); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that one side of the sensor tensor jig is grossly harder to push down than the other.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: functional evaluation of the returned device was unable to replicate the reported event.No visual or functional defects were noted.The investigation found no evidence of product malfunction or product error and the need for further investigation was not established.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
CAS LIGAMENT TENSOR SIZE 4-XF
Common Device Name
SURGICAL ACCESSORIES : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12445720
Report Number1818910-2021-19749
Device Sequence Number5190837
Product Code HWT
UDI-Device Identifier10603295027089
UDI-Public10603295027089
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1299-01-081
Device Catalogue Number129901081
Device Lot Number00MS79604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer09/20/2021
11/10/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date09/30/2021
11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown